# SDR ZZDA070113133

- Difficulty date: January 13, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 218 L17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS DENT AT FS 218 LONG 17 LT.  REWORKED DENT AND INSTALLED INTERNAL DOUBLER REPAIR 2024T3 .032 PER SRM 53-00-01 REPAIR 2 PG 217.
